# SDR DALA12004963122

- Difficulty date: May 31, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 31,373 hours, 16,331 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OF FORWARD FUSELAGE FRAMES 23 - 24, STR 21-22L, SKIN DENTED.  MEASURED DENT IAW SRM  FIG 105 T=.047 INCH D=.080 INCH A=2.5 INCH B=0.125 INCH.   FOUND OUT OF LIMITS IAW SRM 53-11-11 DIA 103.  CUT OUT DAMAGE L=3.4 INCH W=1.5 INCH IAW SRM 53-11-11 FIG 210.   REPAIRED AREA IAW SRM 53-11-11 FIG 210,
